Authors: Rašković, Miodrag 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Measure and integration in alternative set theory
Journal: Publications de l'Institut Mathématique
Volume: 29
Issue: 43
First page: 191
Last page: 197
Issue Date: 1981
ISSN: 0350-1302
URL: http://elib.mi.sanu.ac.rs/files/journals/publ/49/n043p191.pdf
Publisher: Mathematical Institute of the Serbian Academy of Sciences and Arts

Show full item record

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.